Advertisement

Quantitative Approximation by Choquet Integrals

  • George A. Anastassiou
Chapter
Part of the Studies in Systems, Decision and Control book series (SSDC, volume 190)

Abstract

Here we present the quantitative approximation of positive sublinear operators to the unit operator. These are given a precise Choquet integral interpretation. Initially we start with the study of the rate of the convergence of the well-known Bernstein–Kantorovich–Choquet and Bernstein–Durrweyer–Choquet polynomial Choquet-integral operators. Then we study the very general comonotonic positive sublinear operators based on the representation theorem of [9]. We finish with the approximation by the very general direct Choquet-integral form positive sublinear operators. All approximations are given via inequalities involving the modulus of continuity of the approximated function or its higher order derivative.

References

  1. 1.
    G. Anastassiou, Approximation by sublinear operators. Acta Mathematica Universitatis Comenianae (2018). Accepted for publicationGoogle Scholar
  2. 2.
    G. Anastassiou, Approximation by max-product operators. Fasc. Mat. 60(1), 5–28 (2018)MathSciNetCrossRefGoogle Scholar
  3. 3.
    G. Anastassiou, Approximation by Choquet integrals (2018). SubmittedGoogle Scholar
  4. 4.
    G. Choquet, Theory of capacities. Ann. Inst. Fourier (Grenoble) 5, 131–295 (1954)MathSciNetCrossRefGoogle Scholar
  5. 5.
    D. Denneberg, Non-Additive Measure and Integral (Kluwer, Dordrecht, 1994)CrossRefGoogle Scholar
  6. 6.
    D. Dubois, H. Prade, Possibility Theory (Plenum Press, New York, 1988)CrossRefGoogle Scholar
  7. 7.
    S. Gal, Uniform and pointwise quantitative approximation by Kantorovich-Choquet type integral operators with respect to monotone and submodular set functions. Mediterr. J. Math. 14(5), 12 (2017). Art. 205Google Scholar
  8. 8.
    S. Gal, S. Trifa, Quantitative estimates in uniform and pointwise approximation by Bernstein-Durrmeyer-Choquet operators. Carpathian J. Math. 33(1), 49–58 (2017)Google Scholar
  9. 9.
    D. Schmeidler, Integral representation without additivity. Proc. Am. Math. Soc. 97, 255–261 (1986)MathSciNetCrossRefGoogle Scholar
  10. 10.
    D. Schmeidler, Subjective probability and expected utility without additivity. Econometrica 57, 571–587 (1989)MathSciNetCrossRefGoogle Scholar
  11. 11.
    L.S. Shapley, A value for n-person games, in Contributions to the Theory of Games, ed. by H.W. Kuhn, A.W. Tucker. Annals of Mathematical Studies, vol. 28, (Princeton University, Princeton, 1953), pp. 307–317Google Scholar
  12. 12.
    Z. Wang, G.J. Klir, Generalized Measure Theory (Springer, New York, 2009)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations